# SDR MWEA97701

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5241 · Galley Doors
- Part: Doubler
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND CORROSION GALLEY SERV DOOR AFT LWR ON ANGLE DOUBLER.  MTC REPAIRED IAW SRM 51-30 AND 51-10-3.
